sexologist-icon
Irregular Periods
In the month of January she took an Ipill twice and she got her periods 5 days before her actual date. In Feb, she took an Ipill twice and now she has got her periods 8 days earlier. But her period is light and not as heavy as the regular one. Will they become heavier the next day? Is this the side effect of the pill?
73 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

It's better if it's not heavy rather than wishing for heavy peroid. Taking ipill that frequently is not good.its only for emergency. Shift to a proper contraception
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..., In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress. ..Consult Gynecologist for further advice...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.